# SDR F3LA2017052300153

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 38,189 hours, 18,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 053528
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL RIGHT FAULT. FAILS TEST. REMOVED AND REPLACED BATTERY ASSEMBLY 12WL RIGHT. REFERENCE AMM 33-51-38-000-002A AND AMM 22-51-38-400-002A. EPSU UNIT P/N 3214-62-10 S/N 007451. OPERATIONAL CHECK GOOD.
